# SDR IPXA2M74172

- Difficulty date: June 22, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R-3 DOOR JAMB FWD LOWER LIGHTENING HOLE AFT LOWER CORNER IS CRACKED.  REPAIRED R-3 DOOR JAMB FWD LOWER LIGHTENING HOLE AFT LOWER CORNER REF SRM 53-40-15, FIG 201, REPAIR 3.
